Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

192 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes brown discolouration of the glans penis?

Answered by
Dr.
Dr. Rahul Kumar

Dermatologist

Practicing since :2010

Answered : 6264 Questions

default
Posted on Thu, 10 Sep 2015 in Skin Hair and Nails
Question: Sir Iam 18 years old, my glans penis was pink in colour earlier , but now the colour is getting changed to brown . Iam so embarrassed to see that .sir what is the actual cause of it and how can I get back the colour of penis.
Sir I have one more question , when I was young I had a fungus attack near the pubic region, after applying some creams the itching has gone , but still the colour of that region is not retained and also the hairs that on my scrotum still has some kind of deposition on it . Sir how can cure all this
doctor
Answered by Dr. Rahul Kumar 1 hour later
Brief Answer:
Fungal infection

Detailed Answer:
Hello
Thanks for the query.

If possible please upload the photos of the affected area.

The dark coloration of your glans can be due to a mild fungal infection.
The deposition on hairs in your groin region also suggest fungal infection.
I treat such cases with topical clotrimazole cream.
It gives excellent response in a month.
Once infection is controlled you can use a mild steroid cream like cortisone.
This will take care of pigmentation.

Let me know if you have any other doubts.
Thank you.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Rahul Kumar 3 hours later
Sir , I have attached the photo also , sir should i apply the cortisone directly over that glans penis and on what course should i apply it. And sir what is the course of applying the clotrizole cream
doctor
Answered by Dr. Rahul Kumar 19 hours later
Brief Answer:
Clotrimazole followed by cortisone

Detailed Answer:
Hello
Thanks for the follow up and photograph.
It is looking like fungal infection.
Apply clotrimazole cream daily for a month directly on glans as well as groin area.
After one month you can use cortisone cream.
Both the creams can be applied directly over glans.
Let me know if you have any other doubts.
Thank you
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
default
Follow up: Dr. Rahul Kumar 13 hours later
Sir can daily mastubration can change the colour of penis from normal skin tone to black? . When I was young it was of my skin tone but now it's black ,is there the same medicine for the retrival of my penis colour back to the skin tone
doctor
Answered by Dr. Rahul Kumar 10 hours later
Brief Answer:
It is infection

Detailed Answer:
Hello
Thanks for the follow up.
Masturbation will not lead to pigmentation.
It has happened due to fungal infection.
The creams I have advised will help you.
Let me know if you have any other doubts.
Thank you.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  
Medical Topics ,  

Recent questions on  Steroid

doctor1 MD

I have a question about heart rates and health in general. When I work out my heart rate seems all over the place. Today it went down to 55 and then jumped to 145 and then back down to 55 depending on how I was breathing. Is this dangerous? I feel completely fine. I thought that there might be something wrong with the machine I was using, but I tried the same thing on another machine and had similar results. One time, my heart rate went as high as 232. Also, when I sleep, my heart rate sky rockets after feeling really cold and waking up. I was told I m having panic attacks without anybody actually checking me out or running any tests. I used to be on medication for depression, but I stopped taking it because it seemed like the medication made these episodes worse. It s as if my body is thinking backwards in these situations. I m learning to just live with it, but I can t help but wonder why it happens to begin with. It doesn t seem normal. Also, my cholesterol was a little high at a health screening, so I ve cut back on dairy, and I don t eat a lot of junk food to begin with. I ve been to the doctors several times, but they just tell me my heart is healthy and sounds good. I wish people could see what s going on while I m sleeping or while I m exercising because those are the times I m really having issues. Any insight, suggestions, or advice would be appreciated.

doctor1 MD

Hi, I have just got my blood results back from my doctor for kidneys liver cholesterol and thyroid. All came back ok except my kidneys which is said to have slightly elevated pottasium, I take lesenopril a low dose, could that be causing the problem and is there anything I can do to lower it again?

doctor1 MD

5'6" 175lbs in great shape. I run and walk and weight train. my heart started to "stutter" about 4 or 5 days ago and is increasing in occurence. sometimes multiple stutters. 47 years old. no history of heart disease. low cholesterol levels. low blood pressure.

doctor1 MD

Hi, My ages is 41.Height is 5ft 8 inches.Weight is 67 kg. I dont have any medical history. No sugar . No B.P. No cholesterol. I ave hair loss of Male pattern baldness.From past 1 year i have a small cyst/lump on the center of head which has increased to 1 cm dia. Does not pain. How do i get it cured/removed?

doctor1 MD

Hi For the past week or so my fingers, in between my thumb it’s red and my next finger it’s red on the side and my middle finger its red on the side of it is red and itchy and has a few tiny cuts on one finger. I don’t know how I got this? If it’s...

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

I was having itching in my areas involving touching such as thighs, underarms and it was causing sour smell, so i asked one of the doctors here and they said that i have XXXXXXX otch and prescribed me an anti fungal cream but couldnt find it. I...